Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Integrability of power series


Author: Babu Ram
Journal: Proc. Amer. Math. Soc. 93 (1985), 255-261
MSC: Primary 41A58; Secondary 40A10, 42A16
MathSciNet review: 770532
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The object of this paper is to obtain generalization of certain results of Jain [3] and Woyczynski [5] concerning integrability of power series.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 41A58, 40A10, 42A16

Retrieve articles in all journals with MSC: 41A58, 40A10, 42A16


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1985-0770532-7
PII: S 0002-9939(1985)0770532-7
Keywords: Orlicz function, $ {\Delta _\alpha }$ condition, Young function, quasi-monotone sequence, Jensen's inequality
Article copyright: © Copyright 1985 American Mathematical Society